# SDR CA190718008

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 49,019 hours
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: S52276201206
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION, THE OVERHEAD HATCH LOCATED IN THE COCKPIT WAS REMOVED, AND ON REMOVAL THERE WAS A CRACK FOUND ON THE HATCH PAN OF THE EMERGENCY EXIT. EMERGECY EXIT HATCH PAN REPLACED PER W/O 33428361 NR 00024 (TC# 20190718008)
